Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Really long period after resuming the pill...

(2 Posts)
CaringForPod Thu 04-Aug-11 11:47:37

Hi,

Have posted this in family planning section, but thought I'd ask here too.

I've recently started taking Yasmin again after having my first baby. Normally, my periods are about 5 days, but I started taking the pill again on the first day of my period and it's still going on - 11 days later. It shows no sign of stopping and I feel like I'll be bleeding until my next one is due to start.

Has anyone else experienced this?

CaringForPod Thu 04-Aug-11 20:22:28

Bump

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: